RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 1(97), Pages 153–154 (Mi umn6573)  

Scientific notes and problems

The representations of lattices by sets

K. A. Zaretskii


Full text: PDF file (300 kB)

Bibliographic databases:

Received: 13.12.1958

Citation: K. A. Zaretskii, “The representations of lattices by sets”, Uspekhi Mat. Nauk, 16:1(97) (1961), 153–154

Citation in format AMSBIB
\Bibitem{Zar61}
\by K.~A.~Zaretskii
\paper The representations of lattices by sets
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 1(97)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn6573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=142486}
\zmath{https://zbmath.org/?q=an:0101.27002}


Linking options:
  • http://mi.mathnet.ru/eng/umn6573
  • http://mi.mathnet.ru/eng/umn/v16/i1/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:127
    Full text:75
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019